ROOT ASYMPTOTICS FOR THE EIGENFUNCTIONS OF UNIVARIATE DIFFERENTIAL OPERATORS
2010 (English)In: Acta Polytechnica, Vol. 50, no 5, 77-83 p.Article in journal (Refereed) Published
This paper is a brief survey of the research conducted by the author and his collaborators in the field of root asymptotics of (mostly polynomial) eigenfunctions of linear univariate differential operators with polynomial coefficients.
Place, publisher, year, edition, pages
2010. Vol. 50, no 5, 77-83 p.
root asymptotics, differential operator
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-49764OAI: oai:DiVA.org:su-49764DiVA: diva2:379389